MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-111-63-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Requests have been made to obtain additional information such as scans/anatomical information and relevant clinical information which have not been forthcoming.If information becomes available at a later date, an assessment will be made and a follow-up report will be submitted.
 
Event or Problem Description
Event: re-intervention for type 2 endoleak, 1b endoleak (left) and type 3b endoleak (distal, posterior aspect of the bifurcated segment).Original evar: (b)(6) 2016.Type 2 endoleak identified on post-op scan.One month post-evar: (b)(6) 2016.Cta scan shows sac size at 47 x 45mm.Between 6 and 14 months post-evar: (b)(6) 2016 to (b)(6) 2017.Cta scans show sac size to be significantly enlarged at 57 x 54mm.Re-intervention: (b)(6) 2017.To treat original type 2 endoleak, but procedure commenced with the view that the patient may also have a type 1b endoleak at the distal end of the right limb of the stent graft.During re-intervention: type 1b endoleak was confirmed from the left limb of the stent graft, and a type 3b endoleak was also identified coming from the distal, posterior aspect of the bifurcated segment of the stent graft.The stent graft was completely relined using a combination of competitor devices.Post-deployment scan: all endoleaks resolved.One month post-op: (b)(6) 2017.Follow-up scan showed no evidence of endoleak.However, delayed images showed faint, diffuse type 2 lumbar endoleak.Manufacturer awareness of the event was via device tracking system.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, OX11 7HJ
UK  OX11 7HJ
MDR Report Key7111919
Report Number3004753364-2017-00009
Device Sequence Number1156756
Product Code MIH
UDI-Device Identifier05055715606431
UDI-Public(01)05055715606431(17)161203(10)CP57479-1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/03/2016
Device Model NumberSG-HBB-24-111-63-12
Device Lot NumberCP57479-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR